# SDR MASA2014070302209

- Difficulty date: July 3, 2014
- Submitted: July 4, 2014
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 45,687 hours, 40,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Bent
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX ENTRY DOOR UNABLE TO OPEN FROM INSIDE.  REPLACED LATCH MECHANISM FOUND BENT.
